Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 77, NWS Grand Rapids, MI

June 15, 2008Clare County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 15, 2008, 8:40 PM EDT for Clare County, Michigan. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 8:40 PM EDT (00:40 UTC)
Expired
Jun 15, 2008, 9:30 PM EDT
In force
50 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Clare County, MI

The radar

The NCL Michigan radar (KAPX), 90 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:52 PM EDTHAIL 0.55 E Harrison, MIHAIL UP TO MARBLE SIZE AND ACCUMULATING ON THE GROUND.
Jun 15, 8:56 PM EDTHAIL 0.884 E Harrison, MIHAIL COVERED THE GROUND. WINDS GUSTED TO 40 MPH ALONG WITH THE HAIL.
Jun 15, 8:58 PM EDTHAIL 11 N Harrison, MINUMEROUS REPORTS OF ONE INCH HAIL IN HARRISON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:38 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 160040
SVRGRR
MIC035-160130-
/O.NEW.KGRR.SV.W.0077.080616T0040Z-080616T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
840 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARE COUNTY IN CENTRAL MICHIGAN

* UNTIL 930 PM EDT

* AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR LEOTA...AND MOVING EAST AT 35 MPH.

* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  LEOTA...              LONG LAKE HEIGHTS...  HARRISON...
  DODGE LAKE...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4418 8462 4416 8460 4397 8460 4396 8461
      4406 8508 4418 8506
TIME...MOT...LOC 0040Z 287DEG 31KT 4410 8494

$$

OSTUNO
1 follow-up statement
000 
WWUS53 KGRR 160101
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
901 PM EDT SUN JUN 15 2008

MIC035-160130-
/O.CON.KGRR.SV.W.0077.000000T0000Z-080616T0130Z/
CLARE MI-
901 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR EAST CENTRAL CLARE COUNTY...

AT 858 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING ONE INCH DIAMETER HAIL. THIS STORM WAS 
LOCATED NEAR HARRISON...AND MOVING EAST AT 35 MPH.


* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
  DODGE LAKE...         HARRISON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4396 8461 4403 8483 4410 8479 4411 8461
      4410 8460 4399 8460 4398 8460
TIME...MOT...LOC 0101Z 287DEG 31KT 4405 8470

$$

OSTUNO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:17 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 15, 7:17 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
717 PM EDT SUN JUN 15 2008

LATEST UPDATE...SYNOPSIS/AVIATION/MARINE/HYDRO...

.SYNOPSIS...(408 PM EDT SUN JUN 15 2008)
A COLD FRONT IN WISCONSIN WILL MOVE EAST OF LOWER MICHIGAN TONIGHT.
COOLER WEATHER WILL MOVE INTO THE REGION MONDAY AND TUESDAY WITH
SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED DURING
THE DAY. FAIR AND COOL WEATHER IS EXPECTED AT NIGHT.

&&

.SHORT TERM...(408 PM EDT SUN JUN 15 2008)
FORECAST CONCERNS IN THE SHORT TERM DEAL WITH SEVERE POTENTIAL
TONIGHT. THE FRONT IN WISCONSIN WON/T MOVE THROUGH THE CWA UNTIL
OVERNIGHT. THE AIR IS UNSTABLE AHEAD OF THE FRONT ACROSS THE CWA.
LAPS SHOWS LI/S IN THE -4C TO -8C RANGE. H5 TEMPS NEAR -15C HAVE
CREATED STEEP LAPSE RATES. COUPLED WITH THE 70KT MID LVL JET...AND
THE POTENTIAL FOR SVR STORMS WILL BE WITH US THROUGH THE EARLY
EVENING. WIND DAMAGE IS THE MAIN THREAT. THE THREAT WILL DIMINISH
SOME AFTER SUNSET AS INSTABILITY SLOWLY DECREASES. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT TONIGHT AND LAST THROUGH TUESDAY
NIGHT. MUCH COOLER WX IS EXPECTED AS THE H5 UPPER LOW OVER ONTARIO
WILL BE SLOW TO MOVE EAST. H8 TEMPS AROUND 5C SUGGEST HIGHS IN THE
60S FOR THE BEGINNING OF THE WEEK. WITH SHORT WAVE WRAPPING AROUND
THE UPPER LOW...WE/LL NEED TO KEEP LOW CHC POPS IN THE GRIDS TOO
MONDAY AFTERNOON AND TUESDAY.

&&

.LONG TERM...(408 PM EDT SUN JUN 15 2008)
THE EXTENDED PERIOD LOOKS GENERALLY DRY AS THE UPPER LOW SLOWLY
LIFTS NORTHEAST AND NW FLOW ALOFT MOVES OVER THE CWA. THAT/S
GENERALLY A DRY PATTERN AS SFC HIGH WILL BE OFF TO THE SW OF THE
CWA. THE HIGHEST CHC OF RAIN APPEARS TO BE FRIDAY WHEN THE ECMWF AND
GFS MOVE A WAVE THROUGH THE CWA.

&&

.MARINE...(717 PM EDT SUN JUN 15 2008)
OUTSIDE SOME ISOLATED THUNDERSTORMS...WINDS AND WAVES WILL BE BELOW
SCA CRITERIA TONIGHT AND MONDAY.

&&

.AVIATION...(717 PM EDT SUN JUN 15 2008)
VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY EVENING. ISOLATED
SHOWERS OR THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON BUT THESE ARE
NOT EXPECTED TO BE NUMEROUS ENOUGH TO MENTION IN THE TAFS.

&&

.HYDROLOGY...(717 PM EDT SUN JUN 15 2008)
HAMLIN LAKE IS STILL CAUSING FLOODING OF AREA HOMES AND OPEN AREAS
IN MASON COUNTY. OTHER ROAD WASHOUTS WERE ALSO BEING REPORTED.
LITTLE IF ANY ADDITIONAL RAIN IS EXPECTED THROUGH WEDNESDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     OSTUNO
SHORT TERM:   93
LONG TERM:    93
MARINE        93/OSTUNO
AVIATION:     OSTUNO
HYDROLOGY:    93/OSTUNO
Hazardous weather outlook, Jun 15, 5:35 AM EDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
535 AM EDT SUN JUN 15 2008

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
535 AM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF SOUTHWEST MICHIGAN
TODAY AND TONIGHT. THE HIGHEST RISK OF SEVERE WEATHER IS SOUTH OF A
LINE FROM SOUTH HAVEN TO LANSING THIS AFTERNOON AND EVENING. THE
THREAT IS FOR DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...
LARGE HAIL... AND ISOLATED TORNADOES.

THUNDERSTORM MOVEMENT WILL BE TO THE EAST SOUTHEAST AT AROUND 40
MPH. THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT
TONIGHT AS A COLD FRONT PASSES THROUGH.

SIGNIFICANT FLOODING CONTINUES ACROSS MUCH OF MASON... LAKE
AND OSCEOLA COUNTIES. RIVERS AND STREAMS ARE AT ELEVATED LEVELS AND
MANY ROADS REMAIN CLOSED DUE TO WASHOUTS OR STANDING WATER.

ALTHOUGH THE STORMS TODAY COULD PRODUCE LOCALLY HEAVY DOWNPOURS...
THEY ARE NOT EXPECTED TO PERSIST LONG ENOUGH OVER ANY ONE AREA TO
AGGRAVATE THE EXISTING FLOODING PROBLEMS OR INDUCE ADDITIONAL
FLOODING. IN FACT MOST LOCATIONS SHOULD SEE LESS THAN A HALF INCH OF
RAIN TODAY AND TONIGHT. AMOUNTS HIGHER THAN THAT SHOULD BE RATHER
LOCALIZED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY BUT SEVERE WEATHER
IS NOT EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING... PARTICULARLY FOR THE COUNTIES SOUTH OF A LINE FROM
MUSKEGON TO ALMA.

LMZ844>849-160845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
535 AM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE HIGHEST
RISK OF SEVERE WEATHER IS SOUTH OF SOUTH HAVEN. THE THREAT IS FOR
DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH... LARGE HAIL...
AND ISOLATED TORNADOES.

THUNDERSTORM MOVEMENT WILL BE TO THE EAST SOUTHEAST AT AROUND 40
MPH. THE SEVERE WEATHER THREAT IS EXPECTED TO END BY MIDNIGHT
TONIGHT AS A COLD FRONT MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY BUT SEVERE WEATHER
IS NOT EXPECTED.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING... PARTICULARLY SOUTH OF MUSKEGON.

MEADE

In the hours before

Local storm report, Jun 15, 4:48 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
448 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             SCOTTS                  42.20N 85.41W
06/15/2008  M0.50 INCH       KALAMAZOO          MI   TRAINED SPOTTER

            UP TO DIME SIZE HAIL AND 45 MPH WINDS.

&&

HOVING
Local storm report, Jun 15, 5:09 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
509 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             ATHENS                  42.09N 85.24W
06/15/2008  M0.25 INCH       CALHOUN            MI   FIRE DEPT/RESCUE

            PEA SIZE HAIL MEASURED BY ATHENS FIRE CHIEF.

&&

HOVING
Local storm report, Jun 15, 5:13 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             ATHENS                  42.09N 85.24W
06/15/2008  E0.25 INCH       CALHOUN            MI   TRAINED SPOTTER

            ESTIMATED BY SPOTTER.

&&

HOVING
Local storm report, Jun 15, 7:33 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
733 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             BLOOMINGDALE            42.38N 85.96W
06/15/2008  E0.25 INCH       VAN BUREN          MI   TRAINED SPOTTER

            ESTIMATED BY SPOTTER.

0354 PM     HAIL             1 S GOBLES              42.35N 85.88W
06/15/2008  E0.25 INCH       VAN BUREN          MI   TRAINED SPOTTER

            HAIL UP TO PEA SIZE WAS ESTIMATED.

0355 PM     HAIL             GOBLES                  42.36N 85.88W
06/15/2008  M1.00 INCH       VAN BUREN          MI   BROADCAST MEDIA

            RELAYED BY WOODTV METEOROLOGIST.

0403 PM     HAIL             1 W PAW PAW             42.22N 85.91W
06/15/2008  M0.50 INCH       VAN BUREN          MI   LAW ENFORCEMENT

            UP TO DIME SIZE HAIL MEASURED BY STATE POLICE ON I-94.

0406 PM     HAIL             2 W PAW PAW             42.22N 85.93W
06/15/2008  E0.25 INCH       VAN BUREN          MI   TRAINED SPOTTER

            PEA SIZE HAIL WAS ESTIMATED.

0407 PM     HAIL             ALAMO                   42.38N 85.71W
06/15/2008  E0.25 INCH       KALAMAZOO          MI   BROADCAST MEDIA

            PEA SIZE HAIL ESTIMATED IN ALAMO TOWNSHIP.

0410 PM     HAIL             LAWTON                  42.17N 85.85W
06/15/2008  M0.75 INCH       VAN BUREN          MI   TRAINED SPOTTER

            PENNY SIZE HAIL MEASURED BY SPOTTER.

0410 PM     HAIL             OSHTEMO                 42.26N 85.68W
06/15/2008  E0.25 INCH       KALAMAZOO          MI   AMATEUR RADIO

            ESTIMATED PEA SIZE HAIL.

0416 PM     HAIL             2 NE VICKSBURG          42.14N 85.51W
06/15/2008  M0.88 INCH       KALAMAZOO          MI   TRAINED SPOTTER

0418 PM     HAIL             5 N SCHOOLCRAFT         42.19N 85.63W
06/15/2008  E0.50 INCH       KALAMAZOO          MI   TRAINED SPOTTER

            ESTIMATED UP TO DIME SIZE HAIL.

0426 PM     HAIL             1 SE PORTAGE            42.19N 85.58W
06/15/2008  M0.25 INCH       KALAMAZOO          MI   TRAINED SPOTTER

            MEASURED BY SPOTTER NEAR AUSTIN LAKE.

0426 PM     HAIL             KALAMAZOO               42.27N 85.59W
06/15/2008  M0.25 INCH       KALAMAZOO          MI   ASOS

            PEA SIZE HAIL WAS REPORTED.

0428 PM     HAIL             PORTAGE                 42.20N 85.59W
06/15/2008  M0.25 INCH       KALAMAZOO          MI   AMATEUR RADIO

            ESTIMATED UP TO PEA SIZE HAIL.

0430 PM     HAIL             VICKSBURG               42.12N 85.53W
06/15/2008  M1.00 INCH       KALAMAZOO          MI   BROADCAST MEDIA

            RELAYED BY WWMT METEOROLOGIST.

0446 PM     HAIL             SCOTTS                  42.20N 85.41W
06/15/2008  M0.50 INCH       KALAMAZOO          MI   TRAINED SPOTTER

            UP TO DIME SIZE HAIL AND 45 MPH WINDS.

0502 PM     HAIL             ATHENS                  42.09N 85.24W
06/15/2008  E0.25 INCH       CALHOUN            MI   TRAINED SPOTTER

            ESTIMATED BY SPOTTER.

0502 PM     HAIL             ATHENS                  42.09N 85.24W
06/15/2008  M0.25 INCH       CALHOUN            MI   FIRE DEPT/RESCUE

            PEA SIZE HAIL MEASURED BY ATHENS FIRE CHIEF.

&&
Special weather statement, Jun 15, 8:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
811 PM EDT SUN JUN 15 2008

MIZ039-040-160115-
CLARE-OSCEOLA-
811 PM EDT SUN JUN 15 2008

...SPECIAL WEATHER STATEMENT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MARION...MOVING EAST
SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  DIGHTON...            MARION...             TEMPLE...
  LEOTA...              HARRISON...           LONG LAKE HEIGHTS...
  DODGE LAKE...

THIS STORM IS CAPABLE OF PRODUCING UP TO DIME SIZE HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS. STAY AWAY FROM HIGH
OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

LAT...LON 4418 8540 4418 8478 4416 8460 4394 8460
      4393 8461 4410 8543
TIME...MOT...LOC 0011Z 283DEG 29KT 4415 8528

OSTUNO
Local storm report, Jun 15, 8:37 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
837 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             10 E MARION             44.10N 84.95W
06/15/2008  E0.25 INCH       CLARE              MI   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED.

&&

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:11 PM EDTSpecial Weather StatementGRRClare64 min
Jun 15, 8:58 PM EDTSevere Thunderstorm WarningGRRClare, Osceola47 min
Jun 15, 9:02 PM EDTSpecial Marine WarningGRR53 min
Jun 15, 9:14 PM EDTSpecial Weather StatementGRRIsabella61 min
Jun 15, 9:21 PM EDTSpecial Weather StatementGRRKalamazoo54 min
Jun 15, 10:14 PM EDTSpecial Weather StatementGRRCalhoun, Jackson61 min
Jun 16, 11:48 AM EDTSpecial Weather StatementGRRClare, Gratiot, Isabella, Mecosta, Osceola57 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.